# SDR SWAA075424

- Difficulty date: October 31, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 53,813 hours, 53,537 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND VERTICAL WEB CRACKED FWD BULKHEAD BS 178, LBL 17, WL 227.  REPAIRED WEB PER SRM.
